This image is not available for purchase in your country.

Drug allergy

Drug allergy

M320/0291

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Drug allergy on the skin of a 40-year-old woman. This eczema has appeared as a reaction to the non- steroidal anti-inflammatory (NSAID) drug Meloxicam. Eczema is a superficial inflammation of the skin which results in itching, scaling and occasional blistering. Mild cases are treated by the application of emollients but severe cases require corticosteroid drugs.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}